# SDR A6WA201040917

- Difficulty date: November 6, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER & LOWER OF RT AILERON IS CHAFED.  BLENDED OUT CHAFING AREA ON UPPER & LOWER L/E OF RT AILERON IAW REO 601R-57-60-020.
